# SDR CALA9601391

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 69736
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Separating
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT ELEVATOR SEPARATING JUST OUTBOARD OF TAB TRAILING EDGE.  THE AREA WAS SMOOTHED AND A BONDING REPAIR WAS INSTALLED IAW SRM 51-20-3.
